# SDR SWAA2025021086861

- Difficulty date: January 16, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 73,071 hours, 38,443 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED VAPOR BARRIER IN THE MAIN WHEEL WELL BS663 LBL15 WL147. MARKED <[01]. CRACKED VAPOR BARRIER BS663 LBL15 WL147 WAS REPAIRED IAW SRM 51-70-04-2R-10;[02] VERIFIED CORRECTIVE ACTION.
